CSpace

Browse/Search Results:  1-9 of 9 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Stable solitons in the 1D and 2D generalized nonlinear Schrodinger equations with the periodic effective mass and PT-symmetric potentials 期刊论文
ANNALS OF PHYSICS, 2017, 卷号: 386, 页码: 44-57
Authors:  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
The generalized linear and nonlinear Schrodinger equations  PT-symmetric periodic potentials  Effective-mass modulation  Optical solitons  Stability  
The nonlinear Schrodinger equation with generalized nonlinearities and PT-symmetric potentials: Stable solitons, interactions, and excitations 期刊论文
CHAOS, 2017, 卷号: 27, 期号: 7, 页码: 14
Authors:  Yan, Zhenya;  Chen, Yong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Families of stable solitons and excitations in the PT-symmetric nonlinear Schrodinger equations with position-dependent effective masses 期刊论文
SCIENTIFIC REPORTS, 2017, 卷号: 7, 页码: 21
Authors:  Chen, Yong;  Yan, Zhenya;  Mihalache, Dumitru;  Malomed, Boris A.
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Interactions of localized wave structures and dynamics in the defocusing coupled nonlinear Schrodinger equations 期刊论文
PHYSICAL REVIEW E, 2017, 卷号: 95, 期号: 4, 页码: 12
Authors:  Zhang, Guoqiang;  Yan, Zhenya;  Wen, Xiao-Yong;  Chen, Yong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
One-and two-dimensional gap solitons and dynamics in the PT - symmetric lattice potential and spatially-periodic momentum modulation 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2017, 卷号: 55, 页码: 287-297
Authors:  Chen, Yong;  Yan, Zhenya;  Li, Xin
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Generalized nonlinear Schrodinger equation  PT-symmetric lattice potential  Spatially-periodic momentum modulation  Gap solitons  Stability  
Solitonic dynamics and excitations of the nonlinear Schrodinger equation with third-order dispersion in non-Hermitian PT -symmetric potentials 期刊论文
SCIENTIFIC REPORTS, 2016, 卷号: 6, 页码: 10
Authors:  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
A Generalized Sub-Equation Expansion Method and Some Analytical Solutions to the Inhomogeneous Higher-Order Nonlinear Schrodinger Equation 期刊论文
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 2008, 卷号: 63, 期号: 12, 页码: 763-777
Authors:  Li, Biao;  Chen, Yong;  Li, Yu-Qi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Inhomogeneous High-Order NLS Equation  Elliptic Function Solutions  Solitary Wave Solutions  
An extended subequation rational expansion method with symbolic computation and solutions of the nonlinear Schrodinger equation model 期刊论文
NONLINEAR ANALYSIS-HYBRID SYSTEMS, 2008, 卷号: 2, 期号: 2, 页码: 242-255
Authors:  Chen, Yong;  Li, Biao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Subequation rational expansion method  Schrodinger equation  Like-solitons  Like-periodic function solution  
The Weierstrass elliptic function expansion method and its applications in nonlinear wave equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 29, 期号: 4, 页码: 948-964
Authors:  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30